Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Herpes, Hepatitis A - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Liver and Gall Bladder
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3175 Questions
User :   hello
Doctor :   HI
User :   this is a ongoing query, so would you please read my chat history first?
Doctor :  
Doctor :  
Is it something to do with herpes?
User :   She has taken a couple of blood tests, and I have the data sheet with me and would like you to check it out too
Doctor :  
User :   yes, but there are some other factors present, and I would like to know more about it
Doctor :   go ahead
User :   Tested Feb. 27 AST(GOT) 187 ALT(GPT) 109 GTP 83 amylase 56 CRP 0.32 White Blood Cell count 0000 Neutro 89 EOSIN 0.8 Lymph 5.6
User :   Tested March 1 AST(GOT) 331 ALT(GPT) 439 GTP 226 CRP 1.69 White Blood Cell count 4540 Neutro 67 EOSIN 5.7 Lymph 19.2
Doctor :  
User :   from the charts, the doctor says it's more likely hepatitis, but may be it has already peaked as the numbers between GOT and GPT has reversed
User :   First of all, what do you see in this chart, and do you think it's hepatitis too?
User :   As I mentioned before, there is another possible factor to this thing
User :   since she has a serious case of insomnia (not able to sleep, right?), she was prescibed a couple of sleeping pills which will let a average man sleep for more than 12 hours
Doctor :  
User :   she started taking the medication about a couple of weeks ago, so I thought there also may be a possibility of allergetic reaction from sleeping pills, and pain killers that she takes 3-4 times per week
User :   the test for hepatitis A will come today
User :   What I want to know is, with all the data taken under consideration, do you think her hepetitis-like symptoms ae
User :   are not herpes related
User :   she has no fever, stomach pain is almost gone, headache and insomnia are the main problem she has at the moment, but I restrained her from tak
User :   taking painkillers and sleeping pills to avoid the possibility of damaging her liver
Doctor :  
since the ast and alt levels are increased it is more indicating towards hepatitis.
Doctor :  
But she will need to consume medicines
User :   which medicine are you refering to?
Doctor :  
User :   She is taking IV everyday
Doctor :  
User :   do you think it's safe to do that?
Doctor :  
IT is necessary for her to do that
Doctor :  
in order to keep the pain at bay.
User :   so you don't think that her sleeping pills and painkillers are the cause
Doctor :   cause for hepatitis?
User :   yes,
User :   yaes
User :   yes and no
Doctor :  
it is v unlikely.
User :   hepatitis no, but hepatitis like symptoms caused by medicine causing allergic reaction, maybe
User :   they how about from herpes?
User :   then how about from herpes
Doctor :  
Can you tell which painkiller is she taking?
User :   this question has been in my mind and I can't sleep...
User :   oh, this one is made in Japan called Naron Ace by Taisho Pharmaceutical
Doctor :  
what about the name of the sleeping pill?
User :   oh god, I don't know at the moment
User :   but the doctor said they're very strong
Doctor :  
Its ok
Doctor :  
it appears it is some anti inflammatory medicine
Doctor :  
since when is she consuming this medicine?
User :   it relieves pain (headache, menstral pain, lowers inflammation and also temperature
User :   this one she has taken for a few years
Doctor :  
Doctor :  
see certain drugs are suppose to cause hepatitis
User :   If it's medicine related, I think the sleeping pills are more likely, since she started taking them just a couple weeks ago
Doctor :   ok
Doctor :  
well in that case i will need to know the name of the medicine?
User :   but what I really want to know is if there's a high possibility that the cause is herpes related
User :   the last time we had sex (with condoms of course) was last Tuesday
Doctor :  
herpes is a viral disease
Doctor :  
caused by both HSV 1 and HSV2
User :   But I assume if it genital herpes, it should affect her genital areas instead of her liver
User :   yes, I know about them quite well
Doctor :  
is there presence of blisters or sores?
User :   not at all
User :   not even a hint of tingling sensation whatsoever
User :   I thoroughly washed my genital with body soap before wearing condoms
User :   but all the precaution may not be enough
Doctor :   it may be more conclusive of hepatitis.

User :   If it's not hepatitis A, I get very nervous
User :   but the doctor says that there are lots of other viruses that cause hepatitis, they usually won't check it and leave it as a cause from a cold
Doctor :  
see i can assure you of one thing
Doctor :  
that is please have patience
Doctor :  
wait for the test reports to come
Doctor :  
let your doc see it
Doctor :  
and fix a modality for treatment
User :   I am just worried sick, and want to know the answers
Doctor :  
before that, discussing the probabilities will make you feel more sick,since you dont know what exactly is wrong.
User :   Even with the reports, there may be without conclusive answer to it, liver is a very complex thing
User :   well thank you anyways, and by the way
User :   what is your speciaty sir?
Doctor :   General Physician
User :   okay, I will try to go to bed and think about it tomorrow
Doctor :  
ok, provide yourself some quality rest.
User :   thanks
Doctor :  
Thanks for consulting HealthcareMagic. Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor